MAUDE Adverse Event Report: SYNTHES GMBH 5.0 TI LOCKING SCREW 36- FOR IM NAILS; SCREW, FIXATION, BONE

SYNTHES GMBH 5.0 TI LOCKING SCREW 36- FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 458.936
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2023, the surgeon removed tfna nail, helical blade and 2 distal screws with no issues.Everything was removed successfully and nail was not broken.The femur fractured and the surgeon implanted a total hip.This report is for one (1)5.0 ti locking screw 36- for im nails this is report 3 of 4 for complaint (b)(4).

Brand Name
5.0 TI LOCKING SCREW 36- FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16748631
Report Number8030965-2023-04689
Device Sequence Number15592479
Product Code HWC
UDI-Device Identifier10886982230812
UDI-Public(01)10886982230812
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number458.936
Device Catalogue Number458.936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2023
Initial Report FDA Received Date04/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12/125 DEG TI CANN TFNA 400/LEFT - SILE; 5.0 TI LOCKING SCREW 40- FOR IM NAILS; TFNA FENESTRATED HELICAL BLADE 90MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale